# SDR ASOA2014120511817

- Difficulty date: November 15, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL AFT DRAG ANGLE CRACKED.  REMOVED THE DRAG ANGLE AND INSTALLED A NEW DRAG ANGLE IAW SRM 51-42-10-001-01-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, 51-42-22-001-001-A01 AND DWG BA670-35002.
